Here is My Question:
Can I take phentermine, a weight lost supplement, after being administered with an Ocrevus infusion?
Phentermine is a stimulant (activates sympathetic nervous system) and may have unacceptable interactive affects with other medications administered during Ocrevus infusions. For this reason, I would encourage you to discuss these possible interactions with your doctor. He or she may advise you not to take the phentermine around your infusions.
Revere P (Rip) Kinkel, MDProfessor of Neurosciences
Director of the Multiple Sclerosis Program
University of California San Diego
PLEASE NOTE: This information/opinions on this site should be used as an information source only. This information does not create any patient-HCP relationship, and should not be used as a substitute for professional diagnosis and treatment. Please consult your health care provider before making any healthcare decisions or for guidance about a specific medical condition.